Posted by Georgia (22.214.171.124) on August 03, 2001 at 17:03:20:
In Reply to: Yet another med now - Topamax posted by Trudy on August 03, 2001 at 10:39:46:
I hate to be the bearer of bad news....I tried Topomax for three months. I am a chronic clusterhead, by the way. It made my headaches come more frequently and with greater intensity. There are also some very nasty side effects - basically the symptoms of alzheimers. I know that there are others here who also experienced short and long term memory loss, searching for words and names, etc while taking it. The gradual increase of dosage is supposed to help thwart the side effects, but they are still very possible.
As for an over the counter version, I have not heard of anything. You could try calling your dr and asking for free samples.
This was just my experience with Topomax. I hope yours will be better. I would strongly suggest that you do a search from the archives and see what others have experienced as well. Please let us know how it works for you.
Peace and love,
Post a Followup